# SDR CALA2012122000867

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 36,302 hours, 12,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N311010
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FASTENER COMMON TO SKIN FRAME TIE AND SHEAR STRAP.  LOCATED AT FRAME STA 1180+100 AND BETWEEN STR 3L & 4L HAS A SHORT EDGE MARGIN .250 FABRICATED CLEVIS DOUBLER AT STA 1180+100 BETWEEN S3L; S4L IAW EA1836 REV IR.  INSTALLED CLEVIS DOUBLER AT BS 1180+100 BETWEEN S3L AND S4L IAW 1836 REV IR AND UNITED ECRA 5310-05640. SEE 44.0008 WITH 5 ITEMS AND NR 5335742.
